Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariantive characterizations of linear algebras with the associative law not assumed


Author: Cyrus Colton Macduffee
Journal: Trans. Amer. Math. Soc. 23 (1922), 135-150
MSC: Primary 17A01
DOI: https://doi.org/10.1090/S0002-9947-1922-1501194-2
MathSciNet review: 1501194
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A01

Retrieve articles in all journals with MSC: 17A01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501194-2
Article copyright: © Copyright 1922 American Mathematical Society